It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Lexapro pals
Jun 7, 2004
Interesting about the tremors/trembling. Interesting because I have been having a similar problem just recently, and am not sure if it really [I]is[/I] anxiety or not. In fact until I read this thread I was starting to think it in fact was not, partially because I have discussed this with friends and relatives who have always been open with me about their anxiety. Every one of them said that they did [I]not[/I] experience any kind of trembling/muscle twitching--just the other symptoms of anxiety or panic attacks (breathing, somethings wrong, impending doom, etc)--but no trembling of any kind. When I explained to them my symptoms, they didnt understand that part, so I described the entire feeling Ive been getting to them:

Basically its like [I]involuntary[/I] muscle spasms all over my upper body, while at the same time feeling like Im not getting enough oxygen, dry mouth, and cant cool off. The closest thing I can think of is a convulsion-like feeling. I have actually gotten into the shower running cold water because I cant cool off, while at the same time trembling all over. Its almost like when youre a child and have a really bad fever--thats the closest comparison I can make--except that Im completely lucid before, during, and after.

Im a guy in my thirties so obviously its not PMS or horomone related in that sense, but Im just wondering after reading these posts about "trembling, twitches, and jitters" if it could be the same thing? I have been going thru some things recently, but none that would seem to precipitate attacks like this! What makes it more confusing to me is I felt absolutely [B]fine[/B] the couple of times this has happened, and was relaxing comfortably before-hand. Does this sound familiar at [I]all[/I] to the people who have experienced the "trembles/tremors".....or something very different? :confused:
Re: Lexapro pals
Jun 7, 2004
[QUOTE=Phlox]Interesting about the tremors/trembling. Interesting because I have been having a similar problem just recently, and am not sure if it really [I]is[/I] anxiety or not. In fact until I read this thread I was starting to think it in fact was not, partially because I have discussed this with friends and relatives who have always been open with me about their anxiety. Every one of them said that they did [I]not[/I] experience any kind of trembling/muscle twitching--just the other symptoms of anxiety or panic attacks (breathing, somethings wrong, impending doom, etc)--but no trembling of any kind. When I explained to them my symptoms, they didnt understand that part, so I described the entire feeling Ive been getting to them:

Basically its like [I]involuntary[/I] muscle spasms all over my upper body, while at the same time feeling like Im not getting enough oxygen, dry mouth, and cant cool off. The closest thing I can think of is a convulsion-like feeling. I have actually gotten into the shower running cold water because I cant cool off, while at the same time trembling all over. Its almost like when youre a child and have a really bad fever--thats the closest comparison I can make--except that Im completely lucid before, during, and after.

Im a guy in my thirties so obviously its not PMS or horomone related in that sense, but Im just wondering after reading these posts about "trembling, twitches, and jitters" if it could be the same thing? I have been going thru some things recently, but none that would seem to precipitate attacks like this! What makes it more confusing to me is I felt absolutely [B]fine[/B] the couple of times this has happened, and was relaxing comfortably before-hand. Does this sound familiar at [I]all[/I] to the people who have experienced the "trembles/tremors".....or something very different? :confused:[/QUOTE]

yes. I feel the same way as you, except I can cool down. I don't necessarily get hot and it happens. And this is not related to my meds, cause I had this way before taking Prozac. So, here I am. Going to see a Psych hopefully soon. I will let you know what she/he says.

Andrea
Re: Lexapro pals
Jun 7, 2004
[QUOTE=Phlox]Interesting about the tremors/trembling. Interesting because I have been having a similar problem just recently, and am not sure if it really [I]is[/I] anxiety or not. In fact until I read this thread I was starting to think it in fact was not, partially because I have discussed this with friends and relatives who have always been open with me about their anxiety. Every one of them said that they did [I]not[/I] experience any kind of trembling/muscle twitching--just the other symptoms of anxiety or panic attacks (breathing, somethings wrong, impending doom, etc)--but no trembling of any kind. When I explained to them my symptoms, they didnt understand that part, so I described the entire feeling Ive been getting to them:

Basically its like [I]involuntary[/I] muscle spasms all over my upper body, while at the same time feeling like Im not getting enough oxygen, dry mouth, and cant cool off. The closest thing I can think of is a convulsion-like feeling. I have actually gotten into the shower running cold water because I cant cool off, while at the same time trembling all over. Its almost like when youre a child and have a really bad fever--thats the closest comparison I can make--except that Im completely lucid before, during, and after.

Im a guy in my thirties so obviously its not PMS or horomone related in that sense, but Im just wondering after reading these posts about "trembling, twitches, and jitters" if it could be the same thing? I have been going thru some things recently, but none that would seem to precipitate attacks like this! What makes it more confusing to me is I felt absolutely [B]fine[/B] the couple of times this has happened, and was relaxing comfortably before-hand. Does this sound familiar at [I]all[/I] to the people who have experienced the "trembles/tremors".....or something very different? :confused:[/QUOTE]

Of course I am not a DR so I sure can not say what you are going through but it sure does sound like something I have went through - which I have learned is anxiety (not a panic attack just too much anxiety). What happens for me is I just start shaking .. usually in my legs and sometimes my whole body ... sometimes its very noticeable to others and sometimes not ... there are times that people have thought I was having some sort of seizure although I know I wasnt because I was totally there -- but my body was just shaking ... like i had the cold chills or something. Thats my best way to describe what happens to me. And it happens every time I get anxious. I get hot and I shake/tremble like that -- people are like .. oh, your so cold, so cover up .. but whoa, no i am like sweating!! it is so weird. I also do that during panic attacks and then the breathing and all that starts. I donno what to tell you for sure except maybe go to your dr and just be honest about ALL your symptoms - I wish you luck!!! Keep in touch! :angel:
Re: Lexapro pals
Jun 11, 2004
Hi All
Just thought I'd jump in since I'm on Lexapro and have been for 4 weeks....not impressed at first.....very tired, jittery, and couldn't concentrate. When I couldn't concentrate I would have old memories pop into my head and then I'd wonder why I was thinking about that and then I would think I had some type of brain tumor or something (I also have a bit of OCD)....I'm also on Klonopin and Tegretol for mood swings and migraines....I quit my Lexapro cold turkey two days ago (I DON'T recommend that for anyone) and I've been a mess.....I was watching the Today show and something came on about former President Reagan (I was 2 when he was president so I know nothing about him) and I just started bawling......then I was in my car driving to class and a song came on and I started to cry. Needless to say, I talked to my doc and I'm going back on the Lexapro but at 5 mg instead of 10 mg and we'll work up to 10 gradually. NEVER stop taking your meds!!
Hope everyone is doing well today and I'm glad I found this thread to post on





All times are GMT -7. The time now is 12:35 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!